# SDR DJFA2005151

- Difficulty date: October 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N848CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258648
- Aircraft time: 2,271 hours, 1,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED, EXPERIENCED A MAIN HYDRAULIC SYSTEM FAILURE DURING LANDING GEAR AND FLAP EXTENSION WHILE ON A VISUAL APPROACH INTO KCKV.  A GO-AROUND WAS EXECUTED AND A SUBSEQUENT DIVERSION WAS MADE TO KBNA.  THE LANDING GEAR WAS EXTENDED AND FLAPS WERE AT 15 DEGREES WHEN THE FAILURE OCCURRED.  THE AUXILIARY HYDRAULIC SYSTEM WAS USED TO COMPLETE FLAP EXTENSION.  AN EMERGENCY WAS DECLARED BY THE CREW AND THE AIRCRAFT WAS LANDED IN KBNA WITHOUT FURTHER INCIDENT.
